MAUDE Adverse Event Report: CORDIS CORPORATION TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451514H0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, during the operation, an abnormality was found during the use of the contrast 5f tempo ver catheter.The catheter was removed and found to be fractured while inside the body.The catheter was removed under ultrasound and measured to be about 12 cm.The surgery performed was a left percutaneous endo-venous laser treatment.Additional information and device return was requested; however, both were not obtained after multiple attempts made.The hospital reported it as an adverse event to the china nmpa directly.
 
Additional Manufacturer Narrative
As reported, during the operation, an abnormality was found during the use of the contrast 5f tempo ver catheter.The catheter was removed and found to be fractured while inside the body.The catheter was removed under ultrasound and measured to be about 12 cm.The surgery performed was a left percutaneous endo-venous laser treatment.The device was not returned for evaluation.Without the return of the device or images for analysis, the reported customer event ¿catheter (body/shaft)-separated¿ could not be confirmed.Procedural and/or handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key19468457
Report Number9616099-2024-00187
Device Sequence Number15332353
Product Code DQO
UDI-Device Identifier10705032008464
UDI-Public(01)10705032008464(17)260930(10)18251902
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date09/30/2026
Device Catalogue Number451514H0
Device Lot Number18251902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/10/2024
08/27/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date06/12/2024
08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown